# SDR CALA2013080690187

- Difficulty date: August 5, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 81,962 hours, 23,623 cycles
- Engine: Pwa PW2040
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT ENGINE REVERSER IS INOPERATIVE DUE TO HYD LEAK AT OTBD CENTER REV ACTUATOR UPPER FLEX SHAFT.   REPLACED O-RING, OPS CHECKED,  NO LEAKS FOUND.
